# SDR QXEA200600005

- Difficulty date: January 2, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,584 hours, 27,733 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360941
- Part serial: 97013724
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 15,817 hours, 22,745 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2010 ADI ROLL MISMATCH MESSAGE DURING TAXI.  CAPTAINS EADI SHOWED INCREASING RIGHT WING DOWN.  SYNCED TO WINGS LEVEL USING VG ERECT AND ALMOST IMMEDIATELY RECEIVED MESSAGE AGAIN.  MAINTENACE REPLACED NR 1 AHRS IAW MTC 9340019.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
